Alert archive / New Jersey / Flash Flood Warnings in 2006

Flash Flood Warning 9, NWS New York, NY

June 28, 2006Bergen County, Passaic County, New Jersey; Orange County, Rockland County, New York

NWS New York, NY issued this flash flood warning at Jun 28, 2006, 7:00 AM EDT for Bergen County, Passaic County, New Jersey; Orange County, Rockland County, New York. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2006, 7:00 AM EDT (11:00 UTC)
Expired
Jun 28, 2006, 8:30 AM EDT
In force
90 min
Issued by
NWS New York, NY
Area
Counties, with a storm outline in the text

Counties Bergen County, NJ, Passaic County, NJ, Orange County, NY, Rockland County, NY

The radar

The Brookhaven radar (KOKX), 130 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 11.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2006-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2006-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KOKX 281103
FFWOKX
NJC003-031-NYC071-087-281230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE UPTON NY
700 AM EDT WED JUN 28 2006

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN PASSAIC COUNTY IN NORTHEAST NEW JERSEY...  
  ROCKLAND COUNTY IN SOUTHEAST NEW YORK...
  ORANGE COUNTY IN SOUTHEAST NEW YORK...
  NORTHWESTERN BERGEN COUNTY IN NORTHEAST NEW JERSEY...

* UNTIL 830 AM EDT...

* AT 659 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAINS FALLING OVER THE WARNED AREA. RAINFALL RATES OF   
  OVER ONE INCH PER HOUR ARE LIKELY. RAINFALL THIS HEAVY WILL LIKELY 
  CAUSE FLASH FLOODING OF ROADWAYS...CREEKS...AND STREAMS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  POINT...WALDEN...PORT JERVIS...OTISVILLE...NEWBURGH...NEW
  WINDSOR...MONTGOMERY...MONROE...MIDDLETOWN...GOSHEN...
  GARDNERTOWN...FLORIDA AND CHESTER.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4107 7451 4098 7429 4095 7410 4103 7406
      4127 7396 4154 7397 4161 7423 4151 7448
      4148 7474 4137 7471 4120 7439

$$

MLE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 4:46 AM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 28, 4:46 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
446 AM EDT WED JUN 28 2006

.NEAR TERM (THROUGH TONIGHT)...RADAR CURRENTLY SHOWS LINE OF TSTMS
ENTERING WESTERN AND CENTRAL NJ...FOLLOWING SFC-BASED THETA-E RIDGE
AND INSTABILITY AXIS WITH LI -2 TO -4. BASED ON CURRENT
MOTION...THESE STORMS SHOULD REACH WESTERN NYC SUBURBS BETWEEN 5-6
AM...THEN PASS OVER NYC BETWEEN 600-700 AM WITH LOCALLY HEAVY
RAIN...GUSTY WINDS AND SOME HAIL. AFTER THESE STORMS MOVE
THROUGH...AREA MAY EXPERIENCE A SECOND ROUND OF POTENTIALLY SEVERE
STORMS LATER THIS AFTERNOON INTO EARLY EVENING AS MLCAPE INCREASES
TO 1500 J/KG WITH DRY MID LEVEL AIR...SURFACE PREFRONTAL TROUGH AND
MID LEVEL SHORTWAVE APPROACH TO PROVIDE LIFT...AND SW FLOW AT ALL
LEVELS YIELDING UNIDIRECTIONAL 0-6 KM SHEAR OF 30-40 KT. MODE OF
CONVECTION WILL MOST LIKELY BE MULTICELL CLUSTERS...THOUGH ANYTHING
THAT DEVELOPS OUT AHEAD OF THE MAIN ACTIVITY COULD TAKE ON SUPERCELL
CHARACTERISTICS. MAIN SVR THREAT IS DAMAGING WINDS...BUT HAIL ALSO
POSSIBLE AS WELL AS HEAVY RAIN CAUSING NUISANCE URBAN/POOR DRAINAGE
FLOODING AND POSSIBLY PUTTING SOME SMALL STREAMS IN NORTHEAST NJ
BACK OVER FLOOD STAGE. SPC DAY 1 OUTLOOK HAS WESTERN HALF OF CWA IN
SLIGHT RISK...WILL ISSUE SPS AND USE ENHANCED WORDING TO
HIGHLIGHT THIS.

OTHERWISE...LOW STRATUS AND LOCALLY DENSE FOG OVER LONG ISLAND AND
SOUTHEAST CT VIA MOIST SOUTHERLY FLOW OVER COOLER OCEAN WATERS AND
FRICTIONAL CONVERGENCE ALONG THE SOUTH SHORES SHOULD PERSIST INTO
EARLY MORNING...THEN GRADUALLY BURN OFF THROUGH MID MORNING.
WILL LEAVE DENSE FOG ADVISORY IN PLACE FOR NOW AND MAY NEED TO
EXPAND INTO WESTERN SUFFOLK AND NASSAU BEFORE THE NIGHT ENDS.

SHOWERS WILL GRADUALLY END FROM WEST TO EAST LATER TONIGHT AS WEAK
FRONT CROSSES THE AREA...PERHAPS LINGERING ACROSS EASTERN LONG
ISLAND AND CT INTO THE EARLY MORNING HOURS ON FRIDAY.
&&

.SHORT TERM (FRIDAY THROUGH SUNDAY)...FRONT PASSES EAST OF THE AREA
EARLY...WITH DRYING W-NW FLOW TAKING HOLD. MID LEVEL SHORTWAVE
PASSES THROUGH IN THE AFTERNOON...AND WHILE MID LEVELS WILL BE
CAPPED PREVENTING WIDESPREAD DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS...STILL CANNOT RULE OUT AT LEAST SLIGHT CHANCE OF A
SHOWER ESPECIALLY OVER SOUTHERN CT. TEMPS WILL REMAIN ON THE WARM
SIDE...REACHING THE LOWER AND MID 80S EXCEPT ONLY SLIGHTLY COOLER AT
SOUTH FACING SHORES.

H8 TEMPS INCREASE TO +17C ON SATURDAY WITH W-NW FLOW ALOFT AND
MOSTLY SUNNY SKIES... POINTING TOWARD VERY WARM TEMPS WITH HIGHS IN
THE LOWER 90S IN NYC METRO AND WELL INTO THE 80S ELSEWHERE.
TEMPS COULD BE DOWNRIGHT HOT ON SUNDAY DEPENDING ON AMOUNT OF CLOUD
COVER FROM UPSTREAM CONVECTION...FOR THIS REASON DID NOT TOTALLY
BITE ON WARMER MEX HIGHS (94 AT EWR AND 92 AT LGA) AND FORECAST
TEMPS SIMILAR TO THOSE OF SATURDAY. POP INCREASES AS COLD FRONT
APPROACHES...WITH GOOD CHANCE OF SHOWERS AND THUNDERSTORMS
ESPECIALLY IN THE AFTERNOON.
&&

.LONG TERM (SUNDAY NIGHT THROUGH TUESDAY)...COLD FRONT WILL PASS
JUST OFF CAPE COD/SOUTHERN LONG ISLAND BY MONDAY MORNING. FLOW TURNS
DOWNSLOPE MONDAY...AND WEAK HIGH PRESSURE BUILDS IN AT THE
SURFACE...WHICH SHOULD KEEP MONDAY DRY. A WAVE OFF LOW PRESSURE
DEVELOPS ALONG THE FRONT MONDAY AND MOVES BY THE REGION MONDAY NIGHT
(CHANCE POPS THEN)...WITH A SECOND WAVE FOLLOWING IT BY TUESDAY INTO
WEDNESDAY (SLIGHT CHANCE POPS TUE INTO WEDNESDAY).
&&

.HYDROLOGY..IN THIS TROPICAL AIR MASS THERE IS THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL IN ANY GIVEN SHOWER OR THUNDERSTORMS.
THIS THREAT WILL CONTINUE TONIGHT BEFORE THINGS DRY OUT FOR FRIDAY
AND SATURDAY. RAINFALL FOR SYSTEMS NEXT WEEK DOES NOT APPEAR THAT IT
WILL BE EXCESSIVE AT THIS TIME...THOUGH THAT DEPENDS ON WHERE THE
FRONT STALLS OUT AND WHAT THE STRENGTH IS OF ANY WAVES THAT RIDE
ALONG IT EARLY NEXT WEEK.
&&

.AVIATION...AS OF 08Z...GENERALLY IFR/LIFR CONDITIONS PREVAIL ACROSS
AREA TERMINALS WITH VLIFR AT KISP AND KGON. KLGA...KEWR...KTEB AND
KSWF ARE STILL VFR AND MAY REMAIN VFR THROUGH THE REMAINDER OF THE
NIGHT...BUT CANT RULE OUT A FEW HOURS OF LOW MVFR/IFR BEFORE
SUNRISE FROM ADVECTION FOG/STRATUS. CONDITIONS ARE EXPECTED TO
IMPROVE BACK TO VFR BY 14Z OR SO (EXCEPT FOR KGON WHICH WILL
PROBABLY TAKE A BIT LONGER).

A LINE OF CONVECTION IS CURRENTLY APPROACHING FROM THE SOUTHWEST AND
WILL MOVE THROUGH NYC TERMINALS BETWEEN 09Z AND 11Z.

A COLD FRONT APPROACHING FROM THE WEST WILL BRING SHOWERS AND
THUNDERSTORMS TO THE AREA THIS AFTERNOON AND EVENING. DIFFICULT TO
PINPOINT TIMING AT THIS POINT...BUT WE/VE BEEN VERY UNSTABLE FOR THE
LAST SEVERAL DAYS AND THINKING THE BEST CHANCE WILL BE LATE THIS
AFTERNOON AND EVENING AS S/W TROUGH MOVES CLOSER TO THE AREA. WILL
ADDRESS FURTHER IN 12Z TAF PACKAGE.
&&

.MARINE...AS OF 08Z...SEAS HAVE FALLEN TO 6 FT AT BUOYS 44025 AND
44017...BUT STILL HAVE A SOUTHERLY SWELL COMPONENT. THEY ARE
EXPECTED TO SUBSIDE BELOW 5 FT TODAY AND TONIGHT FROM WEST TO EAST.

A COLD FRONT WILL APPROACH FROM THE WEST TODAY AND SLIDE ACROSS THE
WATERS TONIGHT. THERE WILL LIKELY BE A PERIOD OF ROUGH SEAS...HIGHER
WINDS AND FREQUENT LIGHTNING WITH SHOWERS AND THUNDERSTORMS THAT
MOVE ACROSS LATER TODAY AND TONIGHT. HIGH PRESSURE THEN BUILDS IN IN
ITS WAKE BEFORE ANOTHER COLD FRONT APPROACHES ON SUNDAY MOVING SOUTH
OF THE WATERS ON MONDAY.

DECREASING SEAS HAVE PROMPTED US TO CANCEL THE HIGH SURF ADVISORY.
ALTHOUGH RIP CURRENTS SHOULD NOT BE AS DANGEROUS AS YESTERDAY...A
MODERATE RISK WILL LIKELY REMAIN AT AREA BEACHES...THEREFORE
BEACHGOERS SHOULD STILL USE CAUTION WHILE SWIMMING TODAY.
&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...DENSE FOG ADVISORY FOR CTZ011-012 UNTIL 8 AM THURSDAY.
NJ...NONE.
NY...DENSE FOG ADVISORY FOR NYZ079-081 UNTIL 8 AM THURSDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ350 UNTIL 6 AM FRIDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ353 UNTIL 11 PM THURSDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ355 UNTIL 2 PM THURSDAY.
&&

PUBLIC...GOODMAN
AVIATION/MARINE...AL
Hazardous weather outlook, Jun 28, 6:07 AM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
607 AM EDT WED JUN 28 2006

NJZ002>006-011-NYZ067>070-291015-
WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
607 AM EDT WED JUN 28 2006

...FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEW
JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COLD FRONT MERGING
WITH A POTENT AREA OF LOW PRESSURE MOVING UP THE ATLANTIC COAST
WILL LIKELY PRODUCE HEAVY RAINFALL AND MAY CAUSE SIGNIFICANT
FLOODING OF LOW LYING AREAS AND ALONG STREAMS AND RIVERS THIS
MORNING. URBAN...POOR DRAINAGE AND SMALL STREAM FLOODING IS ALSO
LIKELY. SEE THE LATEST FLOOD WATCH FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SLOW MOVING COLD FRONT MAY PRODUCE ANOTHER ROUND OF HEAVY
RAINS ON THURSDAY WHICH MAY CAUSE FLOODING ISSUES TO ARISE ONCE
AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY FOR REPORTS OF FLOODING
AND SIGNIFICANT RAINFALL AMOUNTS.

NYZ075>077-080-081-291015-
KINGS (BROOKLYN)-QUEENS-NASSAU-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
607 AM EDT WED JUN 28 2006

...HIGH SURF ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COLD FRONT MERGING
WITH A POTENT AREA OF LOW PRESSURE MOVING UP THE ATLANTIC COAST WILL
LIKELY PRODUCE HEAVY RAINFALL AND MAY CAUSE URBAN...POOR DRAINAGE
AND SMALL STREAM FLOODING.

INCREASING WINDS AND SEAS WILL CAUSE ROUGH SURF...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION. SEE THE LATEST COASTAL
HAZARD MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SLOW MOVING COLD FRONT MAY PRODUCE ANOTHER ROUND OF HEAVY
RAINS ON THURSDAY WHICH MAY CAUSE FLOODING ISSUES TO ARISE ONCE
AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF FLOODING AND
RAINFALL AMOUNTS.

CTZ005>012-NYZ071>074-078-079-291015-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
607 AM EDT WED JUN 28 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COLD FRONT MERGING
WITH A POTENT AREA OF LOW PRESSURE MOVING UP THE ATLANTIC COAST WILL
LIKELY PRODUCE HEAVY RAINFALL AND MAY CAUSE URBAN...POOR DRAINAGE
AND SMALL STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SLOW MOVING COLD FRONT MAY PRODUCE ANOTHER ROUND OF HEAVY
RAINS ON THURSDAY WHICH MAY CAUSE FLOODING ISSUES TO ARISE ONCE
AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF FLOODING AND
RAINFALL AMOUNTS.

ANZ350-353-355-291015-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
607 AM EDT WED JUN 28 2006

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT. SHOWERS AND
THUNDERSTORMS COULD PRODUCE HEAVY RAIN...FREQUENT LIGHTNING AND
LOCALLY GUSTY WINDS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH FRIDAY MORNING.
SHOWERS AND THUNDERSTORMS COULD PRODUCE HEAVY RAIN...FREQUENT
LIGHTNING AND LOCALLY GUSTY WINDS ON THURSDAY. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANZ330-335-291015-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
607 AM EDT WED JUN 28 2006

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH EARLY THIS
EVENING. SHOWERS AND THUNDERSTORMS COULD PRODUCE HEAVY
RAIN...FREQUENT LIGHTNING AND LOCALLY GUSTY WINDS. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS COULD PRODUCE HEAVY RAIN...FREQUENT
LIGHTNING AND LOCALLY GUSTY WINDS ON THURSDAY. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ANZ338-291015-
NEW YORK HARBOR-
607 AM EDT WED JUN 28 2006

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS AFTERNOON. SHOWERS
AND THUNDERSTORMS COULD PRODUCE HEAVY RAIN...FREQUENT LIGHTNING
AND LOCALLY GUSTY WINDS. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SHOWERS AND THUNDERSTORMS COULD PRODUCE HEAVY RAIN...FREQUENT
LIGHTNING AND LOCALLY GUSTY WINDS ON THURSDAY. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 5:04 AM EDTHigh Surf AdvisoryOKXKings, Suffolk24 hr

Nearby

Flash Flood Warnings in New Jersey, 2006Flash Flood Warnings in New York, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.